Medicament

Paracetamol


Paracetamol - How to Take and Manual

Paracetamol has antipyretic, analgesic and moderate anti-inflammatory properties. Inhibits the excitability of the center of thermoregulation, also inhibits (inhibits) the synthesis of prostaglandins, mediators of inflammation with a strong organic effect.

Paracetamol is rapidly absorbed in the upper intestine, penetrates into all body tissues, metabolized in the liver, with the formation of glucoronide and sulfate paracetamol, is secreted mostly by the kidneys. A small amount of paracetamol deacetiliruetsa with the formation of paraaminophenol that promotes the formation of methemoglobin, it determines the toxicity of the drug. Cohesiveness of paracetamol to plasma proteins of blood is 25%. The maximum concentration of drug ingestion observed after 30-40 minutes. Antipyretic effect after 1.5-2 hours. The half-life of paracetamol 2-4 hours.

Long-term use of paracetamol at high doses, the drug may have hepatotoxic effects.

Indications:

Paracetamol is indicated for the symptomatic treatment of pain syndrome of various origin light to moderate intensity: headache, toothache, algomenorrhea, myalgia, neuralgia, back pain, arthralgia, and status that are accompanied by hyperthermic response in infectious and inflammatory diseases.

Paracetamol – How to Take and Manual:

Pills

  • For adults, a single dose of paracetamol is 0.35-0.5 g 3-4 times a day, the maximum single dose for adults is 1.5 g, the maximum daily dose of 3-4 g. the Drug should be taken after meals, drinking plenty of water.
  • For children from 9 to 12 years, maximum daily dose is 2 g.
  • For children from 3 to 6 years of age a maximum daily dose of 1-2 g of paracetamol, the rate of 60 mg per 1 kg of body weight of the child in 3-4 hours.

Rectal suppositories

  • For children aged from 1 month to 3 years using rectal suppositories, the dose of paracetamol is 15 mg per 1 kg of body weight daily – 60 mg per 1 kg of body weight of the child. Frequency of 3-4 times per day.
  • For adults and adolescents with a body weight above 60 kg, the dose is 0.35-0.5 g, the maximum single dose of 1.5 g 3-4 times per day. Daily dose of 3-4 g.
  • For children from 6 to 12 years, maximum daily dose is 2 g in 4 divided doses.
  • For children from 3 to 6 years of age a maximum daily dose of 1-2 g of paracetamol, the rate of 60 mg per 1 kg of body weight of the child in 3-4 hours.

Acetaminophen for kids

  • For children from 3 to 12 months 2,5-5 ml syrup (60-120 mg paracetamol).
  • For children from 1 year to 5 years – 5-10 ml syrup (120-240 mg paracetamol).
  • For kids aged 5 to 12 years – 10-20 ml of syrup (240-480 mg of acetaminophen).
  • Adults and children with a body weight above 60 kg – 20-40 ml of syrup (480-960 mg of acetaminophen).
  • Frequency dose of syrup of paracetamol is 3-4 times a day.

If, during the paracetamol the patient’s condition has not improved, it is necessary to inform the doctor.

Side effects of Paracetamol:

  • From the side of blood system: anemia, thrombocytopenia, agranulocytosis, leukopenia, methemoglobinemia.
  • From the selection: renal colic, aseptic pyuria, glomerulonephritis.
  • From the nervous system: irritability drowsiness or Vice versa.
  • Cardio-vascular system: reduction of myocardial contractility.
  • On the part of the digestive system: nausea, pain in the epigastric region. Long-term use of acetaminophen in large doses the drug may have hepatotoxic effects.
  • Allergic reactions: skin rash, itching, angioedema.

Contraindications:

Hypersensitivity to paracetamol, hepatic and renal failure.

When using rectal suppositories contraindications are inflammatory diseases of the mucous membrane of the rectum.

Paracetamol during pregnancy

Be wary appoint paracetamol to pregnant and lactation.

Interaction with other medications:

The simultaneous use of barbiturates antiepileptic drugs, rifampicin may increase the hepatotoxic effect of paracetamol and decrease its analgesic effect. Paracetamol increases the effect of indirect anticoagulants (coumarin derivatives). Enhances the action of salicylic acid, caffeine, codeine. When combined with phenobarbital increases methemoglobinemia. Paracetamol enhances the effect of antispasmodics. You cannot use paracetamol with other paracetamol-containing drugs to avoid overdose.

Overdose of Paracetamol:

If the quantity of drugs is many times greater than the maximum recommended dose, it can cause toxic effects on the liver, which is accompanied by drowsiness, pale skin and visible mucous membranes, nausea, vomiting and dizziness. Most of these symptoms develop in the first day. If you notice such symptoms should immediately seek medical help, as shown urgent hospitalization. As an antidote use Ν-acetylcysteine intravenously or orally. Also recommended detoxification and symptomatic treatment.

Storage:

Store in a place inaccessible to children at temperature not above 25°C.

Generic of Paracetamol

Panadol, tylenol, IFEMA, Aminobol Acetophen, Panadol, Panadol soluble, Aprazol, Osama, Validol, Valorin, Acelift, Avesani, Acetelyne, Actisol, Algotherapy, Aminofen, Diminga, Dolenec, Rolipram,Apagan, Biocetamol, Selifan, Cetadol, Tapirex, Dalaman, Efferalgan, Aracetamol, Thebridal, Pacimol, Pyridazin, Trugon, Piramal, Febricet, Calpol, Febrina, Asprin, Acamol, Cetanol, Aramid, Acetaminophen, Acetaminophenol, Hematite, Datril, Medicine, Efferalgan, Fabrini, Fenton, , Margin, Naama, Neprinol, Alvedon, Amphenol, Dafalgan, Aminofen, Mexalen, Apanel, Niacitol, Roliin, Temprana, Wolpin, Vinodol, Tylenol, Binded, Paramol, Methanol, Telemin, Tylenol, Algesic, Mineset.

Acetaminophen is included with such combined preparations:

Paravit for children, Paramin, Parapanta, Pair-trawl, Paratex, Pentalgin, Farmatsitron, Fervex, Coldrex, a cold-flu, Askofen, Tempalgin, Sedalgin-neo, Sedan-M.